... because of that? eer since i started taking this pill my mouth gets dry. my dr. told me to stop taking another pill that i take.
25 Mar 2011
Hydrochlorothiazide is a diuretic and pulls water out of your system but unless you were told to limit your fluid intake, you should drink plenty of fluids to avoid dehydration. I suspect you are becoming dehydrated. By the time you feel dry mouth you are pretty dehydrated. You need to be sure you are drinking 8-8oz glasses of water or juices per day. Tea and coffee do not count as fluid replacement because there are properties in those drinks that are diuretics too and they will pull off more fluid than they replace. Water is really best. Try to drink a good bottled water or RO water and add a slice of lemon or lime if you dont like the taste.
- Hydrochlorothiazide Information for Consumers
- Hydrochlorothiazide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrochlorothiazide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been off of blood pressure medicine for several months now, but had continued taking Traimterene/HCTZ. Just realizing the side effects and ...
1 answer • 3 Feb 2012
ulcers on gums inside mouth
1 answer • 9 Nov 2013
my mouth gets so dry that i have to get out of bed approximatly every hour and a half to rinse it with biotene or some other mouth wash,,, does ...
1 answer • 19 Apr 2014
i also have sweeling inside of my mouth, which hurts, feels like i burnt the whole inside of my mouth i also have red eyes in the morning when i get ...
0 answers • 28 Sep 2014